MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANN CONNECTING SCR F/PERCUTAN INSTS NL; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANN CONNECTING SCR F/PERCUTAN INSTS NL; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.010.404
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant device/part received.Initial reporter is j&j company representative the investigation could not be completed; no conclusion could be drawn.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the insertion handle and connecting screw are not aligning and connecting to the nail correctly.Send for a second suprapatellar set from the other level one facility.The procedure was successfully completed with a thirty minutes surgical delay.No patient consequence.Concomitant devices reported: unknown nail (part# unknown, lot# unknown, quantity 1) this complaint involves two (2) devices.This report is for one (1) cann connecting scr f/percutan insts nl.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: part # 03.010.404, synthes lot # u217593, supplier lot # u217593, release to warehouse date: 16 apr 2015, supplier: orchid unique a nonconformance was.Generated due to pin gage did not pass thru and to check dimension.Scar was issued, inspection sheet was changed and it was determined all parts conform and no risk to patient.All parts at distributor conform and no patient risk.Relevance to complaint condition cannot be determined until the product is returned for investigation.Review of the device history record(s) showed that there are potential issues during the manufacture of the product that would contribute to this complaint condition.Visual inspection: the cann connecting scr f/percutan insts nl (p/n: 03.010.404, lot #: u217593) was returned and received at us customer quality (cq).Upon visual inspection, there were scratches on the device but have no impact on the device functionality.No other issues were observed with the returned device.Functional test: a functional test was not performed as all mating devices were not returned.Can the complaint be replicated with the returned device? unable to perform.Dimensional inspection: specified dimensions: shaft diameter mm measured dimensions: shaft diameter = confirming.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.-cannulated connecting screw.Complaint confirmed? no.Investigation conclusion: the complaint condition was not confirmed for the cann connecting scr f/percutan insts nl (p/n: 03.010.404, lot #: u217593).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANN CONNECTING SCR F/PERCUTAN INSTS NL
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11866715
Report Number2939274-2021-02506
Device Sequence Number1099690
Product Code FZX
UDI-Device Identifier10886982068569
UDI-Public(01)10886982068569
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.404
Device Catalogue Number03.010.404
Device Lot NumberU217593
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Initial Date Received by Manufacturer 04/25/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSERTION HANDLE FOR SUPRAPATELLAR; UNK - NAILS
Patient Age36 YR